Funnel Cloud, Divide
- When
- June 23, 3:05 PM CST to 3:15 PM CST
- Where
- Divide County, 1 mi W of Crosby
- Reported by
- Trained Spotter
- Coordinates
- 48.920, -103.302
A funnel cloud was reported one mile west of Crosby.
Upper level low pressure over central Saskatchewan resulted in steep lapse rates near the Canadian border and led to isolated strong thunderstorms over northwest North Dakota. A funnel cloud was reported near Crosby.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BIS wrote it up.
Upper level low pressure over central Saskatchewan resulted in steep lapse rates near the Canadian border and led to isolated strong thunderstorms over northwest North Dakota. A funnel cloud was reported near Crosby.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Jun 23, 2:48 PM CST, 17 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 348 PM CDT SUN JUN 23 2013 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 345 PM CDT SUN JUN 23 2013 FORECAST HIGHLIGHTS IN THE SHORT TERM PERIOD WILL BE SCATTERED STRONG THUNDERSTORMS NORTH THIS AFTERNOON/EARLY EVENING...FOLLOWED BY ANOTHER CHANCE OF POSSIBLY STRONG TO SEVERE STORMS MONDAY AFTERNOON. CURRENTLY...UPPER LOW OVER CENTRAL SASKATCHEWAN WITH A STRONG EMBEDDED IMPULSE ROTATING NORTHEAST THROUGH THE DEVILS LAKE BASIN INTO NORTHEAST NORTH DAKOTA. STEEP LAPSE RATES WITH COLD AIR ALOFT HAS TRIGGERED A FEW STRONGER STORMS NEAR THE INTERNATIONAL BORDER. A FEW STRONGER STORMS ARE POSSIBLE AND PERHAPS PULSE SEVERE WITH MUCAPE 1-2K J/KG. LACK OF SUPPORTIVE 0-6KM SHEAR WILL LIMIT UPDRAFT LONGEVITY. STORMS ARE DIURNAL IN NATURE AND SHOULD QUICKLY DISSIPATE INTO EARLY THIS EVENING AS THE NOCTURNAL INVERSION DEVELOPS. BEFORE THIS HAPPENS...WILL NEED TO MONITOR FOR POSSIBLE FUNNELS/LAND SPOUTS WITH THE NON-SUPERCELL TOR PARAMETER ELEVATED OVER NORTHWEST NORTH DAKOTA. MOSTLY CLEAR THE REMAINDER OF THIS EVENING IN THE WAKE OF THE CURRENT CONVECTION. MODELS DEVELOP A LOW LEVEL JET LATER THIS EVENING INTO THE OVERNIGHT ACROSS WESTERN SOUTH DAKOTA NOSING INTO SOUTHWEST NORTH DAKOTA LATE AROUND OR AFTER 09Z. WILL INTRODUCE SLIGHT CHANCES FOR THUNDER FAR SOUTHWEST 9-12Z GIVEN THIS FORCING ALONG WITH INCREASING BOUNDARY LAYER MOISTURE. KEPT SLIGHT CHANCE POPS GOING THROUGH THE MORNING HOURS WEST. BOUNDARY LAYER MOISTURE CONTINUES TO ADVECT INTO THE REGION THROUGHOUT THE DAY MONDAY THANKS TO STRONG MID LEVEL FLOW/MOISTURE FETCH FROM THE SOUTHERN PLAINS INTO THE DAKOTAS WITH SFC DEWPOINT TEMPS RISING INTO THE 60S AREA WIDE. THIS WILL CONTRIBUTE TO INCREASING INSTABILITY WITH MUCAPES PROJECTED TO INCREASING TO AROUND 2500 J/KG IN THE AFTERNOON AS SFC TEMPS WARM INTO THE LOW/MID 80S. WHILE A CAPPING INVERSION LOOKS TO BE IN PLACE...A POTENTIAL TRIGGER VIA A LEAD SHORT WAVE IMPULSE IS FORECAST TO APPROACH THE DAKOTAS MONDAY AFTERNOON LEADING TO CONVECTIVE INITIALIZATION. WILL MAINTAIN POPS AS IS FOR NOW DUE TO THE UNCERTAINTY DURING THE AFTERNOON WHERE AND IF STORMS WILL DEVELOP. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 345 PM CDT SUN JUN 23 2013 POTENTIAL FOR SEVERE THUNDERSTORMS CONTINUE MONDAY NIGHT AND TUESDAY. SOUTHWEST FLOW ALOFT TRANSITIONS TO A WESTERLY FLOW WEDNESDAY...THEN NORTHWEST AS RIDGING DEVELOPS OVER THE FOUR CORNERS. HOWEVER THE RIDGE FLATTENS SATURDAY AS A SHORTWAVE ROLLS THROUGH. THIS SHOULD BE TEMPORARY AS THE LONG TERM MODEL SUITE THEN SHOWS A STRONGER AMPLIFICATION OF THE RIDGE TO COMMENCE ACROSS THE INTERMOUNTAIN WEST JUST BEYOND THIS EXTENDED PERIOD. FOR MONDAY NIGHT...WITH STRONG WARM/MOIST AIR ADVECTION IN THE LOWER LEVELS COMBINED WITH A COUPLE OF SHORTWAVES TRANSVERSING THROUGH VIA A SOUTHWEST FLOW ALOFT...THIS SHOULD BE ENOUGH TO PROMOTE CONVECTION THROUGH THE NIGHT. SURFACE DEWPOINTS IN THE UPPER 60S TO AROUND 70 WILL YIELD MUGGY CONDITIONS AND VERY WARM OVERNIGHT LOWS MONDAY NIGHT. THE STRONGEST SHORTWAVE SHIFTS THROUGH ON TUESDAY AS A SURFACE COLD FRONT MOVES FROM WEST TO EAST. EXPECTING THUNDERSTORMS LIKELY ALONG AND AHEAD OF THE FRONT. THE SCENARIO THAT APPEARS MOST LIKELY IS THUNDERSTORMS WILL BE ONGOING FROM MONDAY NIGHT AND CONTINUE FOR MOST OF TUESDAY INTO TUESDAY EVENING. THE COLD FRONT SHOULD CLEAR THE JAMES RIVER VALLEY BY 06Z WEDNESDAY. WEDNESDAY LOOKS MOSTLY DRY WITH THE EXCEPTION OF NORTH CENTRAL NORTH DAKOTA WHERE A SHORTWAVE WILL MOVE THROUGH PRODUCING A SLIGHT CHC OF SHOWERS/THUNDERSTORMS. RIDGING WEST OF NORTH DAKOTA AS MENTIONED ABOVE WILL PROMOTE DRY WEATHER FOR THURSDAY/FRIDAY...THEN A CHANCE FOR THUNDERSTORMS SATURDAY THROUGH SUNDAY WITH A SHORTWAVE MOVING THROUGH. WARMEST HIGH TEMPERATURES WILL BE TUESDAY WITH MID TO UPPER 80S ALONG WITH HUMID CONDITIONS. DRIER AIR/LOWER DEWPOINTS CAN BE EXPECTED FOR THE REST OF THE WEEK WITH HIGHS COOLING TO THE UPPER 70S NORTH AND LOWER 80S SOUTH THURSDAY THROUGH SATURDAY. OVERNIGHT LOWS IN THE 60S TO NEAR 70 TUESDAY MORNING...THEN UPPER 50S FOR THE REST OF THE LONG TERM PERIOD. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 345 PM CDT SUN JUN 23 2013 WILL MAINTAIN VCSH OR VCTS FOR ALL BUT KDIK THROUGH 00Z EARLY THIS EVENING. SCT-BKN MVFR CU CONTINUES TO DEVELOP AND SPREAD EAST ACROSS TERMINALS AS SKIES CLEAR. BEST CHANCE FOR SHOWERS AND ISOLATED THUNDERSTORMS NORTH AT KISN-KMOT. SKIES WILL TREND VFR ALL LOCATIONS BY EARLY THIS EVENING AND PERSIST THROUGH 18Z MONDAY. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...NH LONG TERM...KS AVIATION...NH
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 352 PM CDT SUN JUN 23 2013 NDZ004-011-012-242100- BOTTINEAU-WARD-MCHENRY- 352 PM CDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED NORTH THIS AFTERNOON THROUGH EARLY THIS EVENING. A FEW STRONGER STORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY THROUGH TUESDAY EVENING. SOME THUNDERSTORMS MAY BE SEVERE DURING THIS TIME. PLEASE CHECK BACK FOR FUTURE UPDATES. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY THROUGH TUESDAY IF SEVERE THUNDERSTORMS DEVELOP. NDZ001>003-005-009-010-013-017>023-025-031>037-040>048-050-051- 242100- DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-PIERCE-MCKENZIE- DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY- BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER- GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 352 PM CDT SUN JUN 23 2013 /252 PM MDT SUN JUN 23 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED NORTH THIS AFTERNOON THROUGH EARLY THIS EVENING. A FEW STRONGER STORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY THROUGH TUESDAY EVENING. SOME THUNDERSTORMS MAY BE SEVERE DURING THIS TIME. PLEASE CHECK BACK FOR FUTURE UPDATES. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY THROUGH TUESDAY IF SEVERE THUNDERSTORMS DEVELOP. NH/KS
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1023 AM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM HEAVY RAIN SE MANDAN 46.83N 100.89W
06/23/2013 M1.30 INCH MORTON ND PUBLIC
SOUTHEAST MANDAN RECEIVED 1.30 INCHES OF RAINFALL
SATURDAY EVENING.
&&
KSIMOSKOPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1025 AM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN RHAME 46.23N 103.66W
06/22/2013 M1.00 INCH BOWMAN ND PUBLIC
PUBLIC REPORT OF 1 INCH OF RAINFALL SATURDAY EVENING.
&&
KSIMOSKOPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BISMARCK ND
236 PM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HEAVY RAIN 8 W WISHEK 46.26N 99.72W
06/22/2013 E1.00 INCH MCINTOSH ND TRAINED SPOTTER
ONE INCH OF RAIN IN 20 TO 25 MINUTES
0730 PM HEAVY RAIN 7 N NAPOLEON 46.61N 99.77W
06/22/2013 M2.00 INCH LOGAN ND TRAINED SPOTTER
2 INCHES OF RAIN BETWEEN 730 TO 805 PM CDT.
0800 PM HAIL 14 SE BENTLEY 46.19N 101.86W
06/22/2013 M1.75 INCH GRANT ND TRAINED SPOTTER
PEA TO GOLFBALL SIZED HAIL. HAIL LASTED APPROX 30
MINUTES.
0800 PM HEAVY RAIN 14 SE BENTLEY 46.19N 101.86W
06/22/2013 M2.00 INCH GRANT ND TRAINED SPOTTER
2 INCHES OF RAIN SINCE 8 PM CDT.
0809 PM HAIL 14 SSE STEELE 46.67N 99.80W
06/22/2013 E1.00 INCH KIDDER ND PUBLIC
HAIL BEGAN AT 800 PM AND STILL ONGOING AT 809 PM.
0809 PM TSTM WND GST 14 SSE STEELE 46.67N 99.80W
06/22/2013 E60 MPH KIDDER ND PUBLIC
HAIL BEGAN AT 800 PM AND STILL ONGOING AT 809 PM.
0815 PM HAIL 5 SW LINTON 46.22N 100.31W
06/22/2013 M1.00 INCH EMMONS ND PUBLIC
DIME TO QUARTER SIZED HAIL.
0820 PM TSTM WND GST STEELE 46.85N 99.92W
06/22/2013 E60 MPH KIDDER ND EMERGENCY MNGR
NICKELS TO DIME SIZED HAIL WITH 60 MPH HOUR GUSTS.
0825 PM HAIL 5 S STEELE 46.78N 99.92W
06/22/2013 M1.00 INCH KIDDER ND PUBLIC
NICKEL TO QUARTER SIZED HAIL WITH ESTIMATED 60 MPH
GUST. HAIL WAS COVERING GROUND.
0825 PM TSTM WND GST 5 S STEELE 46.78N 99.92W
06/22/2013 E60 MPH KIDDER ND PUBLIC
NICKEL TO QUARTER SIZED HAIL WITH ESTIMATED 60 MPH
GUST. HAIL WAS COVERING GROUND.
0826 PM TSTM WND GST 2 NW HETTINGER 46.02N 102.66W
06/22/2013 M58 MPH ADAMS ND ASOS
PEAK WIND GUST AT HETTINGER AIRPORT MEASURED AT 58 MPH.
0835 PM HAIL 4 S STEELE 46.80N 99.92W
06/22/2013 M1.00 INCH KIDDER ND CO-OP OBSERVER
WIND DAMAGE WITH ESTIMATED AT 70MPH... 0.90 INCHES OF
RAINFALL
0849 PM TSTM WND GST 6 NW STEELE 46.92N 100.01W
06/22/2013 E70 MPH KIDDER ND PUBLIC
70 MPH WINDS WERE ACCOMPANIED BY ONE INCH HAIL
0900 PM HEAVY RAIN RHAME 46.23N 103.66W
06/22/2013 M1.00 INCH BOWMAN ND PUBLIC
PUBLIC REPORT OF 1 INCH OF RAINFALL SATURDAY EVENING.
0907 PM HEAVY RAIN BEACH 46.92N 104.00W
06/22/2013 M2.00 INCH GOLDEN VALLEY ND TRAINED SPOTTER
TWO INCHES OF RAIN SINCE 6 PM CDT.
0924 PM TSTM WND GST LINCOLN 46.76N 100.70W
06/22/2013 M70 MPH BURLEIGH ND OTHER FEDERAL
REPORTED BY NWS EMPLOYEE.
0924 PM HAIL LINCOLN 46.76N 100.70W
06/22/2013 M1.00 INCH BURLEIGH ND OTHER FEDERAL
REPORTED BY NWS EMPLOYEE.
0925 PM TSTM WND GST MOTT 46.37N 102.33W
06/22/2013 E60 MPH HETTINGER ND TRAINED SPOTTER
TORRENTIAL RAIN WAS ALSO REPORTED.
0925 PM TSTM WND GST 8 NNE SELFRIDGE 46.15N 100.86W
06/22/2013 M62 MPH SIOUX ND MESONET
0925 PM TSTM WND GST 8 NNE SELFRIDGE 46.15N 100.86W
06/22/2013 M62 MPH SIOUX ND MESONET
MEASURED BY THE TATANKA PRAIRIE RAWS SITE.
0926 PM TSTM WND GST BISMARCK 46.81N 100.78W
06/22/2013 E70 MPH BURLEIGH ND BROADCAST MEDIA
VERY HEAVY RAIN AND HAIL UP TO THE SIZE OF NICKELS ALSO
REPORTED
0930 PM TSTM WND GST 3 S BISMARCK 46.76N 100.78W
06/22/2013 E60 MPH BURLEIGH ND TRAINED SPOTTER
0930 PM HEAVY RAIN 3 S BISMARCK 46.76N 100.78W
06/22/2013 M1.25 INCH BURLEIGH ND TRAINED SPOTTER
0941 PM FLASH FLOOD BISMARCK 46.81N 100.78W
06/22/2013 BURLEIGH ND TRAINED SPOTTER
5 TO 6 INCHES OF WATER OVER 12TH AVENEUE NEAR THE
INTERSECTION WITH BISMARCK EXPRESSWAY.
0947 PM HEAVY RAIN BISMARCK 46.81N 100.78W
06/22/2013 M1.00 INCH BURLEIGH ND OTHER FEDERAL
ONE INCH OF RAIN IN TEN MINUTES. REPORTED BY NWS
EMPLOYEE.
0954 PM FLASH FLOOD BISMARCK 46.81N 100.78W
06/22/2013 BURLEIGH ND OTHER FEDERAL
ONE FOOT OF WATER OVER ROADWAY NEAR 26TH AND ROSSER.
REPORTED BY NWS EMPLOYEE.
1000 PM TSTM WND DMG 2 NE BISMARCK 46.82N 100.76W
06/22/2013 BURLEIGH ND PUBLIC
WINDS ESTIMATED AT 75 MPH. WINDS TOOK ROOF OFF OF A
BUILDING...AND THROWN INTO HOUSE AND CAR. CAR WAS
TOTALED...HOUSE WAS DAMAGED.
1015 PM TSTM WND DMG BISMARCK 46.81N 100.78W
06/22/2013 BURLEIGH ND PUBLIC
TREES DAMAGED IN BISMARCK
1021 PM FLASH FLOOD BISMARCK 46.81N 100.78W
06/22/2013 BURLEIGH ND OTHER FEDERAL
8 INCHES OF RUNNING WATER OVER WASHINGTON STREET NEAR
THE INTERSECTION WITH DIVIDE. REPORTED BY NWS EMPLOYEE.
1021 PM TSTM WND DMG BISMARCK 46.81N 100.78W
06/22/2013 BURLEIGH ND OTHER FEDERAL
40 TO 50 FEET TREES UPROOTED ALONG WASHINGTON STREET.
REPORTED BY NWS EMPLOYEE.
1025 PM TSTM WND GST 5 S HARVEY 47.70N 99.94W
06/22/2013 E65 MPH WELLS ND PUBLIC
REPORT RELAYED THROUGH HARVEY RADIO STATION
1100 PM FLASH FLOOD MOTT 46.37N 102.33W
06/22/2013 HETTINGER ND LAW ENFORCEMENT
SHERIFFS OFFICE REPORTED FLASH FLOODING OVER SEVERAL
ROADWAYS IN HETTINGER COUNTY.
1232 AM HEAVY RAIN 3 N HARVEY 47.81N 99.94W
06/23/2013 E2.25 INCH WELLS ND BROADCAST MEDIA
1020 AM HEAVY RAIN SE MANDAN 46.83N 100.89W
06/23/2013 M1.30 INCH MORTON ND PUBLIC
SOUTHEAST MANDAN RECEIVED 1.30 INCHES OF RAINFALL
SATURDAY EVENING.
&&
KSIMOSKOSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 342 PM CDT SUN JUN 23 2013 NDZ001-002-232145- BURKE-DIVIDE- 342 PM CDT SUN JUN 23 2013 ...SPECIAL WEATHER STATEMENT... AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CROSBY...MOVING EAST AT 25 MPH. FUNNEL CLOUDS...PEA SIZE HAIL...WINDS UP TO 40 MPH...BRIEF HEAVY DOWNPOURS...WILL ACCOMPANY THIS STORM. LOCATIONS IMPACTED INCLUDE... NOONAN... LARSON... COLUMBUS... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. HEAVY RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. SIMOSKO
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 351 PM CDT SUN JUN 23 2013 NDZ009-232145- WILLIAMS- 351 PM CDT SUN JUN 23 2013 ...SPECIAL WEATHER STATEMENT... AT 349 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTHWESTERN WILLIAMS COUNTY...MOVING EAST AT 35 MPH. FUNNEL CLOUDS...PEA SIZE HAIL...WINDS UP TO 40 MPH...BRIEF HEAVY DOWNPOURS...WILL ACCOMPANY THIS STORM. LOCATIONS IMPACTED INCLUDE... HANKS... BLACKTAIL LAKE... ZAHL... APPAM... APPAM... ALAMO... CORINTH... WILDROSE... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. HEAVY RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. SIMOSKO
The Minot AFB radar (KMBX), 188 km away, was scanning. The volume nearest the first event began at 21:04 UTC.
1 funnel cloud. Local standard time, as filed.
A funnel cloud was reported one mile west of Crosby.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2013Every state in 2013This day in weather historyWarnings in North Dakota, June 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 457959.